American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35A08) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Hans-Christoph Grunau, Frédéric Robert and Guido Sweers. Optimal estimates from below for biharmonic Green functions. Proc. Amer. Math. Soc. 139 (2011) 2151-2161. MR 2775393.
Abstract, references, and article information   
View Article: PDF

[2] Maria Manfredini. A note on the Poincaré inequality for Lipschitz vector fields of step two. Proc. Amer. Math. Soc. 138 (2010) 567-575. MR 2557174.
Abstract, references, and article information   
View Article: PDF

[3] Qiaohua Yang and Fuliu Zhu. The heat kernel on H-type groups. Proc. Amer. Math. Soc. 136 (2008) 1457-1464. MR 2367120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Xiaofeng Ren and Juncheng Wei. Single-point condensation and least-energy solutions. Proc. Amer. Math. Soc. 124 (1996) 111-120. MR 1301045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] A. G. Ramm and Lige Li. Estimates for Green's functions . Proc. Amer. Math. Soc. 103 (1988) 875-881. MR 947673.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1